loading... close

1 month into Tamoxifen. Last few days I'm having bad hot flashes and very nauseous all day. I don't want to take them anymore! Will this get easier?

nicole blagburn Profile
Asked by

anonymous

Learning About Breast Cancer over 7 years
 
  • Jk Joyce Profile
    anonymous
    Survivor since 2012
    I have been on it for 5 weeks and the hot flashes continue but I have not been nauseous in about a week now so hoping that is over. I hope and pray it gets better for us both....excuse me while I go take another shower...ugh!
    over 7 years Comment Flag
  • Anne Marie jacintho Profile
    anonymous
    Survivor since 2003
    Yes it will get easier the first couple month is the worst your body is trying to adjust like being pregnant when the hormones are out of whack Tamoxifen peeks between 6-8 months then I found things started to settle down hot flashes less intense mood swings better. I would get a wave like feeling of being overwhelmed totally exhausted nauseous and wanting to cry then the dripping wet hot flashes. After a while I realized if I just calmed myself down it's just the dam pill and those hormones take a deep breath and let it pass. I felt much better. I'd actually tell myself
    over 7 years Flag
    • Anne Marie jacintho Profile
      anonymous
      Survivor since 2003

      Wasn't finished there sorry. Would actually tell myself no need to cry its just a flash it'll pass which gave me control over it. I think it is worse the younger you are as your natural estrogen levels higher so a strong fight to block it. ...

      more

      Wasn't finished there sorry. Would actually tell myself no need to cry its just a flash it'll pass which gave me control over it. I think it is worse the younger you are as your natural estrogen levels higher so a strong fight to block it. Sending positive thoughts your way to help you through your journey ahead. May God bless

      over 7 years Flag
  • anonymous Profile
    anonymous
    Survivor since 2012
    Yeah the hot flashes are awful . I always make sure I have toast or crackers before I take my tamoxifen and I drink a full bottle of water , the kind of bottled water you get at cosco. It's pure and processed through reverse osmosis. I have not yet experienced nausea after taking it. Might be worth a try!
    over 7 years Comment Flag
  • Thumb avatar default
    anonymous
    Learning About Breast Cancer
    I found that taking it with my breakfast stopped the sick feeling. I have been on it for about 9 months and the hot flushes are a little better. Hang in there it will improve
    over 7 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 2

Inspire hope by becoming an advocate for breast cancer prevention.

spread the word